MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SenoMark Ultra Breast Tissue Marker; Biopsy Instrument

BARD PERIPHERAL VASCULAR, INC. SenoMark Ultra Breast Tissue Marker; Biopsy Instrument
Catalog Number SMEC10C
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a marker placement procedure using the senomark instrument.During the procedure, the physician and technologists, they switched to marker mode on the encompass and selected the 12 o clock position.They then aligned the yellow arrow of the marker with the button side of the driver (1200) and attempted to deploy the marker but encountered resistance.An image was taken to check deployment, but no marker was visible within the breast.They attempted to remove the marker and, per the radiologist, had to yank it out of the breast/needle as it was stuck.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SenoMark Ultra Breast Tissue Marker
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Infus Medical (Thailand)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25686895
Report Number2020394-2026-01688
Device Sequence Number4797449
Product Code NEU
UDI-Device Identifier00801741032028
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMEC10C
Device Lot NumberVTLP00130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown